U.S. doctors online nowAsk doctors free
IL
A 62-year-old male asked:

I was on glipirzide for a month and they think i'm having bad reactions to it with my breathing. i've stopped taking it three days ago, still having issues, how long before the drug is out of my system?

1 doctor answer1 doctor weighed in
Dr. Silviu Pasniciuc
Internal Medicine 28 years experience
Diagnosis: Needs to be reviewed with your treating doc. Breathing issues are not common side effects for glipizide and its half life is estimated at hours in patients with normal liver and kidney function with effects that should not last more than 1-2 days even for extended release formulations. it is more likely that your breathing issues have a different cause that has to be further investigated.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jan 3, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.